# SDR M7K2008F00093

- Difficulty date: March 24, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N848MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4290
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 350A21491800
- Condition: Cracked
- Location: Main Rotor
- Part time: 138 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT INSPECTION REVEALED THAT HAMMER BLADE HAD CRACKED IN TWO AND THE WEIGHTS AND BLADE WERE CAPTURED BY THE CONTAINMENT BOX ASSY.  AS THIS BLADE IS NORMALLY UNDER A 1200 FLEX PER MINUTE OPERATION IT IS EXPECTED TO WORK HARDEN OR FATIGUE OVER TIME.  THIS BLADE FAILED AFTER A VERY SHORT TIME SPAN, HOWEVER, AS COMPARED TO NORMAL. SUSPECT A METAL DEFECT OF SOME NATURE.  (K)
